Alert archive / Kansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 362, NWS Dodge City, KS

September 24, 2019Edwards County, Kiowa County, Pratt County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Sep 24, 2019, 3:26 PM CDT for Edwards County, Kiowa County, Pratt County, Kansas. It was in force for 64 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 24, 2019, 3:26 PM CDT (20:26 UTC)
Expired
Sep 24, 2019, 4:30 PM CDT
In force
64 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Edwards County, KS, Kiowa County, KS, Pratt County, KS

The radar

The Dodge City radar (KDDC), 66 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 24, 3:51 PM CDTHAIL 18 Nnw Greensburg, KSCORRECTS PREVIOUS HAIL REPORT FROM 8 NNW GREENSBURG. CORRECTS PREVIOUS HAIL REPORT FROM 8 NNW GREENSBURG. MOSTLY DIME SIZE BUT MIXED WITH A FEW QUARTER SIZED HAIL.
Sep 24, 3:51 PM CDTHAIL 18 Nnw Greensburg, KSCORRECTS PREVIOUS HAIL REPORT FROM 8 NNW GREENSBURG. MOSTLY DIME SIZE BUT MIXED WITH A FEW QUARTER SIZED HAIL.
Sep 24, 3:51 PM CDTHAIL8 Nnw Greensburg, KSMOSTLY DIME SIZE BUT MIXED WITH A FEW QUARTER SIZED HAIL.
Sep 24, 4:35 PM CDTHAIL 15 N Haviland, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 24, 3:05 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.4 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2019-09-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 619 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2019-09-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
619 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

206 
WUUS53 KDDC 242026
SVRDDC
KSC047-097-151-242130-
/O.NEW.KDDC.SV.W.0362.190924T2026Z-190924T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
326 PM CDT Tue Sep 24 2019

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Northern Kiowa County in south central Kansas...
  Southeastern Edwards County in south central Kansas...
  Southwestern Pratt County in south central Kansas...

* Until 430 PM CDT.

* At 326 PM CDT, a severe thunderstorm was located 8 miles southwest
  of Centerview, moving east at 20 mph.

  HAZARD...Half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Greensburg, Haviland, Fellsburg, Centerview, Wellsford, Croft and
  Trousdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3764 9953 3779 9946 3789 9902 3783 9902
      3782 9901 3748 9899
TIME...MOT...LOC 2026Z 272DEG 17KT 3772 9938 

HAIL...1.25IN
WIND...<50MPH
 
$$

FINCH
7 follow-up statements
806 
WWUS53 KDDC 242044
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
344 PM CDT Tue Sep 24 2019

KSC047-097-151-242130-
/O.CON.KDDC.SV.W.0362.000000T0000Z-190924T2130Z/
Kiowa KS-Edwards KS-Pratt KS-
344 PM CDT Tue Sep 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHERN KIOWA...SOUTHEASTERN EDWARDS AND SOUTHWESTERN PRATT
COUNTIES...

At 344 PM CDT, a severe thunderstorm was located near Greensburg,
moving east at 15 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Greensburg, Haviland, Fellsburg, Centerview, Wellsford, Croft and
Trousdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3762 9944 3778 9943 3789 9902 3783 9902
      3782 9901 3748 9899
TIME...MOT...LOC 2044Z 276DEG 15KT 3769 9936 

HAIL...1.25IN
WIND...60MPH
 
$$

FINCH
573 
WWUS53 KDDC 242051
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
351 PM CDT Tue Sep 24 2019

KSC047-097-151-242130-
/O.CON.KDDC.SV.W.0362.000000T0000Z-190924T2130Z/
Kiowa KS-Edwards KS-Pratt KS-
351 PM CDT Tue Sep 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHEASTERN KIOWA...SOUTHEASTERN EDWARDS AND SOUTHWESTERN PRATT
COUNTIES...

At 351 PM CDT, a severe thunderstorm was located 7 miles north of
Greensburg, moving east at 20 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Greensburg, Haviland, Fellsburg, Centerview, Wellsford, Croft and
Trousdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3763 9937 3779 9938 3789 9902 3783 9902
      3782 9901 3748 9899
TIME...MOT...LOC 2051Z 269DEG 25KT 3771 9930 

HAIL...1.50IN
WIND...60MPH
 
$$

FINCH
884 
WWUS53 KDDC 242056
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
356 PM CDT Tue Sep 24 2019

KSC047-097-151-242130-
/O.CON.KDDC.SV.W.0362.000000T0000Z-190924T2130Z/
Kiowa KS-Edwards KS-Pratt KS-
356 PM CDT Tue Sep 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHEASTERN KIOWA...SOUTHEASTERN EDWARDS AND SOUTHWESTERN PRATT
COUNTIES...

At 356 PM CDT, a severe thunderstorm was located 7 miles north of
Greensburg, moving east at 20 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Greensburg, Haviland, Fellsburg, Wellsford, Croft, Trousdale and
Centerview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3763 9935 3779 9934 3789 9902 3783 9902
      3782 9901 3748 9899
TIME...MOT...LOC 2056Z 272DEG 17KT 3771 9927 

HAIL...2.00IN
WIND...60MPH
 
$$

FINCH
703 
WWUS53 KDDC 242106
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
406 PM CDT Tue Sep 24 2019

KSC047-097-151-242130-
/O.CON.KDDC.SV.W.0362.000000T0000Z-190924T2130Z/
Kiowa KS-Edwards KS-Pratt KS-
406 PM CDT Tue Sep 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHEASTERN KIOWA...SOUTHEASTERN EDWARDS AND SOUTHWESTERN PRATT
COUNTIES...

At 405 PM CDT, a severe thunderstorm was located 7 miles south of
Fellsburg, moving east at 20 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Greensburg, Haviland, Fellsburg, Wellsford, Croft and Trousdale. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3763 9935 3777 9930 3789 9902 3783 9902
      3782 9901 3748 9899
TIME...MOT...LOC 2105Z 272DEG 17KT 3771 9921 

HAIL...2.00IN
WIND...60MPH
 
$$

FINCH
446 
WWUS53 KDDC 242110
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
410 PM CDT Tue Sep 24 2019

KSC047-097-151-242130-
/O.CON.KDDC.SV.W.0362.000000T0000Z-190924T2130Z/
Kiowa KS-Edwards KS-Pratt KS-
410 PM CDT Tue Sep 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHEASTERN KIOWA...SOUTHEASTERN EDWARDS AND SOUTHWESTERN PRATT
COUNTIES...

At 410 PM CDT, a severe thunderstorm was located 7 miles south of
Fellsburg, moving east at 15 mph.

HAZARD...Two inch hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Haviland, Wellsford, Croft, Trousdale and Fellsburg. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3758 9923 3776 9927 3789 9902 3783 9902
      3782 9901 3748 9899
TIME...MOT...LOC 2110Z 279DEG 14KT 3770 9921 

HAIL...2.00IN
WIND...70MPH
 
$$

FINCH
063 
WWUS53 KDDC 242114
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
414 PM CDT Tue Sep 24 2019

KSC047-097-151-242130-
/O.CON.KDDC.SV.W.0362.000000T0000Z-190924T2130Z/
Kiowa KS-Edwards KS-Pratt KS-
414 PM CDT Tue Sep 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHEASTERN KIOWA...SOUTHEASTERN EDWARDS AND SOUTHWESTERN PRATT
COUNTIES...

At 414 PM CDT, a severe thunderstorm was located near Haviland,
moving east at 15 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Haviland, Wellsford, Croft and Trousdale. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3758 9923 3775 9923 3785 9903 3784 9902
      3783 9902 3782 9901 3748 9899
TIME...MOT...LOC 2114Z 279DEG 14KT 3770 9918 

HAIL...1.75IN
WIND...70MPH
 
$$

FINCH
243 
WWUS53 KDDC 242122
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
422 PM CDT Tue Sep 24 2019

KSC047-097-151-242130-
/O.CON.KDDC.SV.W.0362.000000T0000Z-190924T2130Z/
Kiowa KS-Edwards KS-Pratt KS-
422 PM CDT Tue Sep 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHEASTERN KIOWA...SOUTHEASTERN EDWARDS AND WEST CENTRAL PRATT
COUNTIES...

At 421 PM CDT, a severe thunderstorm was located near Haviland,
moving east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Haviland and Wellsford. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3758 9919 3774 9920 3782 9903 3782 9901
      3750 9899
TIME...MOT...LOC 2121Z 279DEG 14KT 3769 9915 

HAIL...1.00IN
WIND...60MPH
 
$$

FINCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 24, 1:51 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Sep 24, 1:51 PM CDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
151 PM CDT Tue Sep 24 2019

...updated discussion...

.SHORT TERM...(This evening through Wednesday)
Issued at 151 PM CDT Tue Sep 24 2019

The visible satellite channel is starting to show a cumulus field develop
just SE of Dodge City. This is in association with a front that is
in the area with convergence along the boundary. Still expect storms
to develop in the next few hours along the Highway 56 corridor. The
PWAT value from the KDDC 12Z RAOB was right around the 90th percentile.
Dewpoints are currently running in the mid to upper 60s along and east
of the front. This is very unseasonable right now for this much humidity
for SW Kansas in September. In fact, current mesoanalysis suggests
3000 J/kg of CAPE, which is even above the max normal distribution.
Bottom line, we have a very humid airmass in place and plenty of instability
for storms to utilize. Mid level lapse rates are sufficiently steep
and there is considerable CAPE forecast in the HGZ, so large hail will
be likely this afternoon (1 to 2" range). The tornado potential is
not zero due to the high dewpoints, but low level shear is far from
ideal for tornadoes... 0-1 km SRH is only about 50 m2s2. In addition,
low level winds are southwesterly. Cannot rule a brief spin up with
convection in the early stages, however, in general, the overall threat
is hail followed by wind as storm mode evolves to a line. This activity
will eventually drift out of the FA by mid to late evening, give or
take a hour or two. For tomorrow, the boundary will stall out across
the area with highs around 80 north to mid/upper 80s along the Oklahoma
border. A few storms may be possible once again in association with
the boundary. Pops will remain the highest across the SE counties in
closer proximity to the theta-e axis.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 151 PM CDT Tue Sep 24 2019

There could be some strong storms in the SE counties Wednesday evening
with the main threat of wind and hail. Still some question in the exact
position of the front, but Med Lodge could still see a second evening
with storms. After this, a much drier airmass will move in from the
north on Thursday. There will be decent CAA behind the front at 850-hPa.
So some areas will struggle to break out of the 70s. Some guidance
is actually cooler than what is in the forecast now, so this is something
to watch. The pattern is there for lingering upslope stratus to persist.
If this were true, then some areas might not break out of even the
lower 70s. There is some uncertainty in Thursdays highs for right now.
Beyond this, highs will moderate and the forecast will remain generally
dry. Another front is possible next weekend with higher rain chances
and another dip possible in temperatures.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1200 PM CDT Tue Sep 24 2019

VFR is expected through much of the TAF pd. Residual MVFR cigs this
morning are expected to improve quickly. A front will work southward
across the terminals. Storms are expected to develop along this boundary
with the best chances at KDDC and KLBL. Hail and wind threats are likely
with the storms. Storms should be out of the area later this evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  93  60  87  57 /  30  30   0  20
GCK  92  57  86  56 /  10  10   0  10
EHA  91  57  88  54 /  10   0   0  10
LBL  93  58  89  60 /  10  10   0  10
HYS  90  58  80  56 /  20   0   0  20
P28  91  66  88  63 /  30  60  10  30

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Sugden
LONG TERM...Sugden
AVIATION...Sugden
Hazardous weather outlook, Sep 24, 3:42 AM CDT, 11 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
342 AM CDT Tue Sep 24 2019

KSZ030-031-043>046-061>066-074>081-084>090-250900-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
342 AM CDT Tue Sep 24 2019 /242 AM MDT Tue Sep 24 2019/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

Quarter to Ping Pong Ball size hail and wind gusts of 60 mph will
be possible from a few thunderstorms this afternoon and early
this evening along and east of a Hays to Dodge City to Liberal
line. Periods of heavy rainfall can also be expected from some of
the stronger storms.

Day 1 Hazards
-------------
* Hail: Limited risk
* Thunderstorm wind damage: Limited risk
* Lightning: Limited risk
* Fire weather: Elevated risk

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Days 2-7 Discussion
-------------------

There will be a chance for thunderstorms across some portion of
western Kansas mid to late week. On Wednesday a few isolated
thunderstorms may be strong or even marginally severe near the
Oklahoma border. The main hazards Wednesday will be hail up to
the size of quarters and wind gusts of 50 to 60 mph.

Days 2-7 Hazards
----------------
* Wednesday
  - Lightning: Limited risk
  - Severe thunderstorm: Limited risk
  - Fire weather: Elevated risk

* Thursday
  - Lightning: Limited risk

* Friday
  - Lightning: Limited risk
  - Fire weather: Elevated risk

* Saturday
  - Lightning: Limited risk
  - Non thunderstorm wind: Limited risk

* Sunday
  - Lightning: Limited risk
  - Excessive heat: Limited risk
  - Non thunderstorm wind: Limited risk
  - Fire weather: Significant risk

* Monday
  - Lightning: Limited risk
  - Non thunderstorm wind: Limited risk
  - Fire weather: Elevated risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed after 3 pm along and east of a
Hays to Dodge City to Liberal line.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

In the hours before

Special weather statement, Sep 24, 3:19 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Dodge City KS
319 PM CDT Tue Sep 24 2019

KSZ079-080-242115-
Kiowa KS-Edwards KS-
319 PM CDT Tue Sep 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KIOWA AND SOUTHERN
EDWARDS COUNTIES UNTIL 415 PM CDT...

At 319 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Mullinville, moving east at 25 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Greensburg, Fellsburg and Centerview.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Kansas.

LAT...LON 3762 9954 3783 9953 3788 9909 3749 9914
TIME...MOT...LOC 2019Z 270DEG 20KT 3772 9942

FINCH

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 3:19 PM CDTSpecial Weather StatementDDCKiowa56 min
Sep 24, 3:29 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee30 min
Sep 24, 3:59 PM CDTSpecial Weather StatementDDCPawnee46 min
Sep 24, 4:28 PM CDTSevere Thunderstorm WarningDDCEdwards, Kiowa, Pratt62 min
Sep 24, 4:33 PM CDTSpecial Weather StatementDDCEdwards57 min
Sep 24, 4:35 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee55 min
Sep 24, 5:28 PM CDTSevere Thunderstorm WarningDDCBarber, Pratt62 min
Sep 24, 5:59 PM CDTSpecial Weather StatementDDCHodgeman46 min
Sep 24, 6:01 PM CDTSpecial Weather StatementDDCStafford44 min
Sep 24, 6:20 PM CDTSevere Thunderstorm WarningDDCBarber, Pratt55 min
Sep 24, 6:25 PM CDTSpecial Weather StatementDDCGray50 min
Sep 24, 6:28 PM CDTSpecial Weather StatementDDCPratt47 min
Sep 24, 6:29 PM CDTSevere Thunderstorm WarningDDCBarber, Pratt46 min
Sep 24, 6:32 PM CDTSevere Thunderstorm WarningDDCPratt43 min
Sep 24, 6:42 PM CDTSpecial Weather StatementDDCFord48 min
Sep 24, 6:49 PM CDTSevere Thunderstorm WarningDDCBarber, Pratt56 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.